# SDR UALA2013030801387

- Difficulty date: March 7, 2013
- Submitted: March 13, 2013
- Operation: Air carrier
- Aircraft: N467UA
- Make and model: Airbus A320-232
- Aircraft serial: 1359
- Aircraft time: 40,333 hours, 17,500 cycles
- Engine: Iae V2527A5
- System (JASC): 3520 · Passenger Oxygen System
- Part: Oxygen Mask
- Condition: Dislodged
- Location: Seat 30abc
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT 30ABC PAX OXYGEN DOOR FELL OPEN, WITH MASKS DEPLOYED.
